# SDR ASOA2013041803412

- Difficulty date: March 27, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 17,449 hours, 16,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED AT ASD AFT PULLING LEVER.  REMOVED DAMAGED SUPPORT ANGLE IAW SRM 51-42-06,51-42-13 AND 51-42-21.  LOCATED AND DRILLED FASTENER NOTES INTO NEW SUPPORT ANGLE IAW SRM 51-42-06, 51-42-13 AND 51-42-21.  INSTALLED SUPPORT ANGLE (DOUBLER) IAW SRM 51-42-06, 51-42-13 AND 51-42-21.
